# SDR K11A2023012700179

- Difficulty date: December 17, 2022
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N725CK
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 68,927 hours, 37,535 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 380-440 Rbl65
- Part time: 68,927 hours, 37,535 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION IN MULTIPLE LOCATIONS FROM STA 380 TO STA 440 APPX RBL 65 FLOOR SUPPORT Z CHANNEL.
